# SDR CA121219007

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 2,215 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 5327327
- Condition: Cracked
- Location: Pilot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREPURCHASE INSPECTION, PILOT SEAT BACK WAS FOUND CRACKED ON LT REAR BACK SUPPORT.  PILOT SEAT BACK REMOVED, UPHOLSTERY REMOVED.  SEAT BACK WELD REPAIR C/O. PILOT SEAT REASSEMBLED, AND INSTALLED INTO ACFT.  DEFECT RECTIFIED.
